# SDR AMTA200400996

- Difficulty date: August 5, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tape
- Condition: Peeling
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FOUND RT ENGINE SURGE +- 10 EPR, +-5N1, +-20 EGT AND RISING EGT DURING CRUISE AND DESCENT (EAI ON AND OFF).  EECS TURNED OFF PER MAINTENANCE CONTROL RT ENGINE RETURN TO NORMAL.  FOUND TAPE PEELED OFF OF MISSING PF RAKE, RETAPED REF AMM 77-11-04-2, OPS CHECK GOOD AT VARIOUS POWER SETTINGS. (M)
